# SDR C2XA03CL174

- Difficulty date: October 13, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A CABIN EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE CABIN EMERGENCY EXIT LIGHT ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
